# SDR CALA2024112101230

- Difficulty date: November 21, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 78,265 hours, 27,008 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Sensor
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT APPROX  80KTS THE TAKEOFF CFG WARNING SOUNDED WITH LE FLAPS LIGHT ILLUMINATED.  DIGITAL FLIGHT CONTROL SYSTEM (DFCS) BITE PROCEDURE AND FIM  22-12 TASK 812, AND AMM 22-11-30-820-801.    ACCOMPLISHED A DIGITAL FLIG HT CONTROL SYSTEM (DFCS) BITE PROCEDURE PER FIM 22-11 TASK 801. WITH NO DEFECTS NOTED AND A PSEU BITCTORS D10982 AND D10984. BOTH SENSORS CLEANED AND CHECKED WITH N O DEFECTS NOTED. CLEANED AND CHECKED FLAP SENSORS S169, S171, S1 73, AND S175 PRECAUTIONARY WITH NO DEFECTS NOTED.
